# SDR SWAA086413

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 52,420 hours, 45,283 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 500D, BETWEEN STR 25L TO STR 26L.  REPAIRED SHEAR TIE PER PAE ER.
